... ones what will happen?is it possible to take the ovaral while u r on anti deppresent medication
The red ones are inactive pills so nothing would happen. You can take them if you take antidepressants but you have to be aware that it could make the depression worse and be alert for that.
If you know for sure that you are pregnant, you should not take birth control pills. If you are unsure, you should go ahead and take them until you know for sure. Studies have shown that they dont hurt a fetus if taken for a period of time in early pregnancy but you should try to find out for sure one way or the other asap. If you go ahead and take them and you turn out to NOT be pregnant, you wont have gaps in your contraceptive coverage-that is the advantage to continuing them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2009 • 1 answer
Updated 11 Dec 2013 • 1 answer
Updated 10 Apr 2014 • 1 answer
Updated 21 May 2014 • 1 answer
Updated 11 Jun 2018 • 1 answer